RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 1, Pages 103–108 (Mi al679)  

This article is cited in 3 scientific papers (total in 3 papers)

Communications

Varieties generated by wreath products of Abelian and nilpotent groups

V. H. Mikaelian

Yerevan State University, ul. Alex Manoogian 1, Yerevan, 0025, Armenia

DOI: https://doi.org/10.17377/alglog.2015.54.109

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 54:1, 70–73

Bibliographic databases:

UDC: 512.543.27+512.543.56
Received: 08.12.2014

Citation: V. H. Mikaelian, “Varieties generated by wreath products of Abelian and nilpotent groups”, Algebra Logika, 54:1 (2015), 103–108; Algebra and Logic, 54:1 (2015), 70–73

Citation in format AMSBIB
\Bibitem{Mik15}
\by V.~H.~Mikaelian
\paper Varieties generated by wreath products of Abelian and nilpotent groups
\jour Algebra Logika
\yr 2015
\vol 54
\issue 1
\pages 103--108
\mathnet{http://mi.mathnet.ru/al679}
\crossref{https://doi.org/10.17377/alglog.2015.54.109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444490}
\transl
\jour Algebra and Logic
\yr 2015
\vol 54
\issue 1
\pages 70--73
\crossref{https://doi.org/10.1007/s10469-015-9325-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353775700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928334597}


Linking options:
  • http://mi.mathnet.ru/eng/al679
  • http://mi.mathnet.ru/eng/al/v54/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. H. Mikaelian, “The criterion of Shmel'kin and varieties generated by wreath products of finite groups”, Algebra and Logic, 56:2 (2017), 108–115  mathnet  crossref  crossref  mathscinet  isi
    2. V. H. Mikaelian, “$K_p$-series and varieties generated by wreath products of $p$-groups”, Int. J. Algebr. Comput., 28:8, SI (2018), 1693–1703  crossref  mathscinet  zmath  isi  scopus
    3. V. H. Mikaelian, “Subvariety structures in certain product varieties of groups”, J. Group Theory, 21:5 (2018), 865–884  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:125
    Full text:22
    References:30
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020